Regional Gradient Controllability of Parabolic Systems
International Journal of Applied Mathematics and Computer Science, Tome 9 (1999) no. 4, pp. 767-787
Cet article a éte moissonné depuis la source Library of Science
The purpose of this paper is to show for parabolic systems how one can achieve a final gradient in a subregion w of the system domain W. First, we give a definition and delineate some properties of this new concept, and then we introduce the concept of regionally gradient strategic actuators. The importance of the spatial structure and location of the actuators in achieving regional gradient controllability is emphasized. Consequently, we concentrate on the determination of a control which would realize a given final gradient on w with minimum energy. The developed approach is original and leads to numerical algorithms for constructing optimal controls. This approach is also illustrated by an example.
Keywords:
parabolic systems, regional gradient controllability, G-strategic actuator
Mots-clés : układ paraboliczny, sterowność
Mots-clés : układ paraboliczny, sterowność
@article{IJAMCS_1999_9_4_a1,
author = {Zerrik, E. and Boutoulout, A. and Kamal, A.},
title = {Regional {Gradient} {Controllability} of {Parabolic} {Systems}},
journal = {International Journal of Applied Mathematics and Computer Science},
pages = {767--787},
year = {1999},
volume = {9},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IJAMCS_1999_9_4_a1/}
}
TY - JOUR AU - Zerrik, E. AU - Boutoulout, A. AU - Kamal, A. TI - Regional Gradient Controllability of Parabolic Systems JO - International Journal of Applied Mathematics and Computer Science PY - 1999 SP - 767 EP - 787 VL - 9 IS - 4 UR - http://geodesic.mathdoc.fr/item/IJAMCS_1999_9_4_a1/ LA - en ID - IJAMCS_1999_9_4_a1 ER -
%0 Journal Article %A Zerrik, E. %A Boutoulout, A. %A Kamal, A. %T Regional Gradient Controllability of Parabolic Systems %J International Journal of Applied Mathematics and Computer Science %D 1999 %P 767-787 %V 9 %N 4 %U http://geodesic.mathdoc.fr/item/IJAMCS_1999_9_4_a1/ %G en %F IJAMCS_1999_9_4_a1
Zerrik, E.; Boutoulout, A.; Kamal, A. Regional Gradient Controllability of Parabolic Systems. International Journal of Applied Mathematics and Computer Science, Tome 9 (1999) no. 4, pp. 767-787. http://geodesic.mathdoc.fr/item/IJAMCS_1999_9_4_a1/